# SDR ABXA010551

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,030 hours, 49,643 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON APPROACH, NO GREEN OR RED GEAR EXTENSIONS FOR THE LEFT MAIN GEAR. ALTERNATE GEAR INDICATION WORKED NORMALLY. AIRCRAFT DIVERTED TO ILN. FOUND TWO BROKEN WIRES ON THE LEFT MAIN LANDING GEAR SIDE BRACE CONDUIT. REPAIRED WIRES. SWUNG GEAR IAW DC-9 MM. OPS CHECKED GOOD.
